# SDR YHLR20109012

- Difficulty date: June 30, 2010
- Submitted: March 21, 2011
- Operation: General aviation
- Aircraft: N5090M
- Make and model: Beech 76
- Aircraft serial: ME34
- Aircraft time: 1,276 hours
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 91000001001
- Part serial: 4659
- Condition: Failed
- Location: Instrument Panel
- Part time: 240 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ASPEN EFD-1000PRO DISPLAY SHOWS "PITOT FAIL".  VERIFIED SQUAWK.  DISPLAY ALSO "X’D" OUT.  REPLACED DISPLAY AS REQUIRED.  PERFORMED SYS OPS CHECKS IAW INSTALLATION MANUAL 900-00003-001.
